# SDR AALA202203101596

- Difficulty date: February 26, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SILL PLATE SUPPORT ANGLE. LOCATED BETWEEN 308 AND 322, AND STR R18. INSTALLED REPLACEMENT SILL SUPPORT ANGLE PER AARD 51-00-05-1 AND SRM 51-40-02.
